Issue
Volume 20, Number 1

Articles in the Issue:

Regular Articles:
Xiao Nan Wu and You Lan Zhu
A Highly Accurate Numerical Method For Flow Problems With Interactions Of Discontinuities
J. Comp. Math., 20 (2002), pp. 1-14. Abstract
pdf
Full Article

Xiao Liang Cheng and Wei Min Xue
Linear Finite Element Approximations For The Timoshenko Beam And The Shallow Arch Problems
J. Comp. Math., 20 (2002), pp. 15-22. Abstract
pdf
Full Article

Xue Nian Cao, Shou Fu Li and De Gui Liu
Modified Parallel Rosenbrock Methods For Stiff Differential Equations
J. Comp. Math., 20 (2002), pp. 23-34. Abstract
pdf
Full Article

Lan Chieh Huang
On Discrete Projection And Numerical Boundary Conditions For The Numerical Solution Of The Unsteady Incompressible Navier-Stokes Equations
J. Comp. Math., 20 (2002), pp. 35-56. Abstract
pdf
Full Article

Huo Yuan Duan
A New Stabilized Finite Element Method For Solving The Advection-Diffusion Equations
J. Comp. Math., 20 (2002), pp. 57-64. Abstract
pdf
Full Article

Ben Yu Guo, Song Nian He and He Ping Ma
Chebyshev Spectral-Finite Element Method For Two-Dimensional Unsteady Navier-Stokes Equation
J. Comp. Math., 20 (2002), pp. 65-78. Abstract
pdf
Full Article

Ping Luo and Guo Ping Liang
Error Analysis And Global Superconvergences For The Signorini Problem With Lagrange Multiplier Methods
J. Comp. Math., 20 (2002), pp. 79-88. Abstract
pdf
Full Article

Yi Fa Tang
A Note On The Construction Of Symplectic Schemes For Splitable Hamiltonian H = H(1) + H(2) + H(3)
J. Comp. Math., 20 (2002), pp. 89-96. Abstract
pdf
Full Article

Zhong Zhi Bai and Yu Guang Huang
Relaxed Asynchronous Iterations For The Linear Complementarity Problem
J. Comp. Math., 20 (2002), pp. 97-112. Abstract
pdf
Full Article